# SDR AT0700097

- Difficulty date: January 12, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8039251
- Part serial: 21240
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ROW 1 THRU 10 EMERGENCY LIGHTS ON SEATS INOP G2 GALLERY EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK/POWER SUPPLY B5-118 IAW AMM 33-51-03 REF WDM 33-51-14, EMERGENCY LIGHTS OPS CHECK GOOD PER 33-51-00.
